# SDR UIEA2018030200309

- Difficulty date: March 2, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,021 hours, 16,312 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, AT FL 380, IN CLEAR WEATHER.  BOTH ENGINE ANTI-ICE CAME ON WITH SELECTOR IN AUTO. TURNED THE ANTI-ICE OFF AND ICING ENGINE EICAS MESSAGE CAME ON.  NORMAL OPERATION IAW FIM 30-90-20-00.  PERFORMED OPS CHECK IAW AMM 30-81-01,  NO DEFECTS NOTED,  OPS CHECKED GOOD.
